# SDR ABXA9900850

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9910164163
- Condition: Cracked
- Location: Bs 696
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND KEEL WEB DOUBLER AT STATION 696 CRACKED.  REPAIRED IAW DC9 SRM 53-01.
